| Model Number |
7170/65 |
| Medical Device Problem Codes |
Break (1069); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The implant date was unable to be retrieved.
Event or Problem Description
It was reported that during a follow up in clinic, noise resulting in oversensing and pacing inhibition was noted on the right ventricular (rv) lead.The physician suspected rv lead damage, however, no anomalies were visually observed.The rv lead was capped and replaced to resolve the event.The patient was in stable condition.